Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 101, NWS Mobile, AL

June 8, 2025Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2025, 12:12 PM CDT for Wilcox County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2025, 12:12 PM CDT (17:12 UTC)
Expired
Jun 8, 2025, 1:00 PM CDT
In force
48 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Wilcox County, AL

The radar

The Birmingham radar (KBMX), 140 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2025-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2025-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1474 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

632 
WUUS54 KMOB 081712
SVRMOB
ALC131-081800-
/O.NEW.KMOB.SV.W.0101.250608T1712Z-250608T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1212 PM CDT Sun Jun 8 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Western Wilcox County in south central Alabama...

* Until 100 PM CDT.

* At 1212 PM CDT, a severe thunderstorm was located over Surginer, or
  12 miles north of Thomasville, moving southeast at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Camden, Pine Hill, and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3212 8724 3210 8723 3208 8719 3205 8718
      3205 8716 3183 8734 3183 8750 3194 8767
      3200 8767 3200 8763 3201 8762 3213 8762
      3213 8752 3219 8752
TIME...MOT...LOC 1712Z 294DEG 24KT 3209 8770 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
4 follow-up statements
036 
WWUS54 KMOB 081721
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1221 PM CDT Sun Jun 8 2025

ALC131-081800-
/O.CON.KMOB.SV.W.0101.000000T0000Z-250608T1800Z/
Wilcox AL-
1221 PM CDT Sun Jun 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WILCOX COUNTY...

At 1221 PM CDT, a severe thunderstorm was located over Vineland, or
12 miles northeast of Thomasville, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Camden, Pine Hill, and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3212 8739 3206 8718 3205 8718 3205 8716
      3183 8734 3183 8750 3194 8767 3200 8767
      3200 8763 3201 8762 3213 8762 3213 8752
TIME...MOT...LOC 1721Z 294DEG 24KT 3206 8763 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
394 
WWUS54 KMOB 081735
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1235 PM CDT Sun Jun 8 2025

ALC131-081800-
/O.CON.KMOB.SV.W.0101.000000T0000Z-250608T1800Z/
Wilcox AL-
1235 PM CDT Sun Jun 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WILCOX COUNTY...

At 1235 PM CDT, a severe thunderstorm was located 4 miles northeast
of Pine Hill, or 14 miles west of Camden, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Camden, Pine Hill, and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3195 8767 3200 8764 3200 8763 3201 8762
      3202 8762 3211 8758 3204 8717 3203 8718
      3183 8734 3183 8750 3194 8767
TIME...MOT...LOC 1735Z 294DEG 24KT 3202 8753 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
016 
WWUS54 KMOB 081748
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1248 PM CDT Sun Jun 8 2025

ALC131-081800-
/O.CON.KMOB.SV.W.0101.000000T0000Z-250608T1800Z/
Wilcox AL-
1248 PM CDT Sun Jun 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WILCOX COUNTY...

At 1248 PM CDT, a severe thunderstorm was located 5 miles east of
Yellow Bluff, or 7 miles southwest of Camden, moving southeast at 30
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Camden and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3188 8756 3206 8741 3201 8720 3183 8734
      3183 8747
TIME...MOT...LOC 1748Z 296DEG 26KT 3193 8739 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
010 
WWUS54 KMOB 081800
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
100 PM CDT Sun Jun 8 2025

ALC131-081810-
/O.EXP.KMOB.SV.W.0101.000000T0000Z-250608T1800Z/
Wilcox AL-
100 PM CDT Sun Jun 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILCOX COUNTY HAS
EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

LAT...LON 3188 8756 3206 8741 3201 8720 3183 8734
      3183 8747
TIME...MOT...LOC 1800Z 294DEG 24KT 3190 8731 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:49 AM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, Jun 8, 6:49 AM CDT, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
649 AM CDT Sun Jun 8 2025

...New Aviation...

.DISCUSSION...
Issued at 323 AM CDT Sun Jun 8 2025

The leading edge of a mesoscale convective system moving through
central Alabama and east-central Mississippi will continue moving
east-southeastward early this morning. The latest CAMs have the
leading edge entering into our far northern zones by daybreak, but
also shows signs of it slowing down and breaking apart before it
even comes close to reaching Highway 84. However, we are expecting
a resurgence of storms late this afternoon through the overnight
period as the center of a large deep low pressure system moves
eastward along the U.S./Canada border, with a trough extending
southward approaching the Mississippi River on Monday.

Despite the cirrus canopy moving over our area this morning, it
will likely thin out resulting in adequate insolation and surface
heating. Therefore, we are anticipating an afternoon environment
full of significant MLCAPE values around 2,500 to 3,000j/kg. Deep
layer shear values however should only be in the 35 to 40 knot
range. SPC has our entire area in a Marginal Risk of severe
weather through tonight, and a few of the stronger storms may
exhibit bowing segments with gusty winds to 50 mph and hail up to
one inch in diameter. We are expecting similar environmental
conditions on Monday, but also higher rain chances. As a result,
SPC has much of our area in a Slight Risk of severe weather.

Very warm temperatures will persist with today's high temperatures
2 to 6 degrees above normal, ranging from 90 to 95 degrees interior
areas, around 90 degrees closer to the coast, with mid 80s at the
beaches and barrier islands. Apparent temperatures (heat indices)
should range from the upper 90s to as high as 105 degrees across
much of the area. Low temperatures tonight should be between 69
to 76 degrees, with upper 70s at the beaches and barrier islands.
These temps are around 5 to 10 degrees above normal. /22

Tuesday Through Saturday...

Deep upper-level troughing over the Great Lakes region begins to
lift northeastward by Tuesday night and into Wednesday as an upper
ridge builds in over the southeast US. Over our local area, the
active and diffluent westerly to northwesterly flow pattern, with
several embedded shortwaves moving through it, will continue
through early Wednesday. Several more rounds of showers and storms
are expected to develop during this Tuesday through Wednesday
morning timeframe as the shortwaves move across the area. Cannot
rule out at least one more MCS that may attempt to develop and
move through, bringing with it the risk for gusty winds. We will
monitor this closely over the coming days as we begin receiving
hi-res guidance.

By Thursday and through the remainder of the period, flow aloft
becomes southwesterly as the upper ridge builds to our east and a
southern-stream shortwave trough slowly pushes into the Lower
Mississippi River Valley. The presence of the upper ridge should
bring us back to a more typical summertime pattern, with scattered
to locally numerous pulse-type storms developing during the
afternoon and dissipating by the evening due to the loss of
daytime heating. However, with the upper trough just to our west,
rain chances may remain a bit higher than what we typically see in
the summer.

Highs on Tuesday and Wednesday will be in the mid to upper 80s.
Highs climb back into the upper 80s to low 90s for the remainder
of the period as rain chances taper down a bit. Lows through
Wednesday night will range from the upper 60s inland to the mid
70s along the coast. Lows increase to the low 70s inland to the
upper 70s along the coast by Thursday night. /96

&&

.AVIATION...
(12Z TAFS)
Issued at 642 AM CDT Sun Jun 8 2025

VFR conditions will prevail through 09/12z. A band of showers and
storms will move into our northern counties this morning, and
then slowly dissipate. Additional showers and storms will develop
late this afternoon across our interior areas, and expand toward
the coast in the evening. A lot of this convection is likely to
continue across most of our area past midnight. Expect brief
reductions in visibility and ceilings in some of the heavier
activity. Southwesterly to westerly winds from 5-10 knots will
continue across interior areas, and from 10-15 knots with gusts to
around 20 knots across our coastal zones. /22

&&

.MARINE...
Issued at 300 PM CDT Sat Jun 7 2025

Small craft operators over the Gulf should exercise caution today
into Monday due to moderate westerly to southwesterly winds of
15-20 knots. An increase in coverage of showers and storms will
occur tonight through Thursday, and mariners should be on the
lookout as the stronger storms that will bring higher winds and
low visibilities. Mariners should also be on the lookout for the
potential of waterspouts during morning activity near the coast.
/22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      92  73  90  72  87  72  88  72 /  50  60  60  70  90  50  70  20
Pensacola   91  77  89  76  86  74  87  75 /  50  60  70  80  90  60  70  30
Destin      90  79  88  78  85  75  87  76 /  50  60  70  70  90  60  70  30
Evergreen   91  71  89  70  87  69  89  69 /  70  70  80  80  90  40  60  20
Waynesboro  89  69  88  69  86  68  89  69 /  60  60  80  70  80  30  60  20
Camden      86  69  86  68  84  67  87  69 /  70  60  90  80  70  30  50  20
Crestview   93  72  91  71  88  69  90  70 /  60  60  80  70  90  40  70  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 8, 12:04 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
1204 PM CDT Sun Jun 8 2025

ALZ053>055-081745-
Clarke AL-Wilcox AL-Monroe AL-
1204 PM CDT Sun Jun 8 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL MONROE...
NORTHEASTERN CLARKE AND WILCOX COUNTIES THROUGH 1245 PM CDT...

At 1204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Dannelly Reservoir to near
Wayne. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Camden, Pine Hill, Vredenburgh, and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3220 8736 3220 8733 3214 8728 3214 8725
      3212 8726 3208 8719 3205 8718 3205 8686
      3196 8686 3196 8691 3189 8691 3176 8759
      3199 8780 3200 8763 3213 8762 3213 8752
      3221 8752 3224 8739
TIME...MOT...LOC 1704Z 285DEG 25KT 3218 8732 3212 8776

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:28 AM CDTRip Current StatementMOBBaldwin, Mobile48 hr
Jun 8, 12:04 PM CDTSpecial Weather StatementMOBWilcox41 min
Jun 8, 12:55 PM CDTSpecial Weather StatementMOBWilcox50 min
Jun 8, 1:03 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox42 min
Jun 8, 1:43 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington34 min
Jun 8, 1:51 PM CDTSpecial Weather StatementMOBCrenshaw24 min
Jun 8, 2:08 PM CDTSpecial Weather StatementMOBCovington52 min
Jun 8, 2:13 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw47 min
Jun 8, 2:37 PM CDTSpecial Weather StatementMOBCovington38 min
Jun 8, 2:58 PM CDTSevere Thunderstorm WarningMOBCovington47 min
Jun 8, 3:08 PM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington5 days
Jun 8, 3:09 PM CDTRiver Flood WarningMOBClarke, Washington5 days
Jun 8, 6:13 PM CDTSpecial Weather StatementMOBWashington47 min
Jun 8, 6:26 PM CDTSevere Thunderstorm WarningMOBClarke, Washington34 min
Jun 8, 6:44 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia31 min
Jun 8, 6:57 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe16 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.